# SDR AU000531

- Difficulty date: April 7, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo/Baggage Dr
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) REAR BAGGAGE DOOR SEAL LEAKING.  INVESTIGATION COULD FIND NO FAULT ALTHOUGH MOISTURE WAS FOUND IN THE SEAL INFLATION SYSTEM.  SUSPECT MOISTURE IN DOOR SEAL AIR SUPPLY LINES FROZE AT ALTITUDE.  (X)
